What is Nicip Plus?
Nicip Plus Tablet is used for Headache, Fever, Cold, Toothache, Joint Pain, Acute Pain and other conditions.
Nicip Plus Tablet contains Nimesulide, and Paracetamol as active ingredients.
Nicip Plus Tablet works by increasing the pain threshold and increases the blood flow across the skin, heat loss and sweating; blocking the production of prostaglandins thereby relieving pain and inflammation;
Detailed information related to Nicip Plus Tablet’s uses, composition, dosage, side effects and reviews is listed below.
Nicip Plus Tablet Uses
Nicip Plus Tablet is used for the treatment, control, prevention, & improvement of the following diseases, conditions and symptoms:
- Headache Join 153 Pro Subscribers
- Fever Join 217 Pro Subscribers
- Cold Join 109 Pro Subscribers
- Joint Pain Join 194 Pro Subscribers
- Acute Pain
- Periods Pain
- Rheumatoid Arthritis
- Ear Pain
Nicip Plus Tablet Working, Mechanism of Action and Pharmacology
Nicip Plus Tablet improves the patient’s condition by performing the following functions:
- Increasing the pain threshold and increases the blood flow across the skin, heat loss and sweating.
- Blocking the production of prostaglandins thereby relieving pain and inflammation.
Nicip Plus Tablet – Composition and Active Ingredients
Nicip Plus Tablet is composed of the following active ingredients (salts)
- Paracetamol (325 MG)
- Nimesulide (100 MG)
Nicip Plus Tablet – Side-effects
The following is a list of possible side-effects that may occur from all constituting ingredients of Nicip Plus Tablet. This is not a comprehensive list. These side-effects are possible, but do not always occur. Some of the side-effects may be rare but serious. Consult your doctor if you observe any of the following side-effects, especially if they do not go away.
- Blisters Or Bullae On The Skin
- Feeling Of Sickness
- Blood Dyscrasias
Nicip Plus Tablet – Precautions & How to Use
Before using this drug, inform your doctor about your current list of medications, over the counter products (e.g. vitamins, herbal supplements, etc.), allergies, pre-existing diseases, and current health conditions (e.g. pregnancy, upcoming surgery, etc.). Some health conditions may make you more susceptible to the side-effects of the drug. Take as directed by your doctor or follow the direction printed on the product insert. Dosage is based on your condition. Tell your doctor if your condition persists or worsens. Important counseling points are listed below.
- Avoid using it if allergic to paracetamol
- Can cause infertility in women
- Do not take medicine if you are allergic to Nimesulide
- Do not take paracetamol if you consume alcoholic beverages every day
- Do not use if you have gastric ulceration
Nicip Plus Tablet – Drug Interactions
If you use other drugs or over the counter products at the same time, the effects of Nicip Plus Tablet may change. This may increase your risk for side-effects or cause your drug not to work properly. Tell your doctor about all the drugs, vitamins, and herbal supplements you are using, so that you doctor can help you prevent or manage drug interactions. Nicip Plus Tablet may interact with the following drugs and products:
- Digitalis glycosides
- Interfere with certain laboratory tests
- Juxtapid mipomersen
Nicip Plus Tablet – Contraindications
Hypersensitivity to Nicip Plus Tablet is a contraindication. In addition, Nicip Plus Tablet should not be used if you have the following conditions:
- Coagulation disorder
- Hepatic impairment